MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Catalog Number 335775
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: k040725.G.5.Pma / 510(k)#: k050191.G.5.Pma / 510(k)#: k062087.G.5.Pma / 510(k)#: k141468.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facs¿ 7-color setup beads 25 tests contamination was observed.There was no report of user impact.The following information was provided by the initial reporter: "failing lot"."1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Yes.2.Please describe any additional details: go to patient samples checklist.Patient samples checklist: 1.Did this cause erroneous results on patient samples for diagnostic testing? if yes, go to question #2.Yes.If no, no further questions required.2.Was an erroneous laboratory result from the bdb product reported to a clinician? if yes, go to question #3.No.
 
Event or Problem Description
It was reported that while using bd facs¿ 7-color setup beads 25 tests contamination was observed.There was no report of user impact.The following information was provided by the initial reporter: "failing lot" "1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown - go to question #2.Yes 2.Please describe any additional details: go to patient samples checklist.Patient samples checklist: 1.Did this cause erroneous results on patient samples for diagnostic testing? if yes, go to question #2.Yes, if no, no further questions required.2.Was an erroneous laboratory result from the bdb product reported to a clinician? if yes, go to question #3.No.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.New information obtained confirms that no contamination/carryover occurred, therefore, this is not considered to be a reportable malfunction.

Brand Name
BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BD CARIBE, LTD
vicks drive
lot no. 1
cayey PR
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key21988548
Report Number3008352382-2025-00001
Device Sequence Number20952375
Product Code OYE
UDI-Device Identifier00382903357758
UDI-Public(01)00382903357758(11)250304(17)250930(10)85638
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Catalogue Number335775
Device Lot Number85638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown